Delay-dependent robust H ∞ control for uncertain singular time-delay system with Markovian jumping parameters
Article first published online: 24 APR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Optimal Control Applications and Methods
Volume 34, Issue 3, pages 296–307, May/June 2013
How to Cite
Lu, H., Zhou, W., Duan, C. and Qi, X. (2013), Delay-dependent robust H ∞ control for uncertain singular time-delay system with Markovian jumping parameters. Optim. Control Appl. Meth., 34: 296–307. doi: 10.1002/oca.2021
- Issue published online: 15 APR 2013
- Article first published online: 24 APR 2012
- Manuscript Accepted: 4 JAN 2012
- Manuscript Revised: 16 AUG 2011
- Manuscript Received: 27 OCT 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!